# SDR DL76P030171

- Difficulty date: February 20, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 30,448 hours, 14,758 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 7321870018
- Part serial: 112524
- Condition: Leaking
- Location: Flap/Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C-HYD QTY MESSAGE HYD QUANTITY DOWN TO .43.  A/C RETURNED TO CVG.  FOUND FLAP/SLAT S/O VLV MODUAL LEAKING IN RT W/W.  REPLACED SAME PER M/M.  REFILLED HYD SYS, NO RII PER TOPP 40-30-05.
